The Fractional Unit Root Distribution
Fallaw Sowell
Econometrica, 1990, vol. 58, issue 2, 495-505
Abstract:
Asymptotic distributions are derived for the ordinary least squares estimate of a first order autoregression model when the series is fractionally integrated. The fractional unit root distribution is introduced to describe the limiting distribution. The unit root distribution is shown to be an atypical member of this family because its density is nonzero over the entire real line. For -1/2 Copyright 1990 by The Econometric Society.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (102)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-F&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:2:p:495-505
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().